Meromorphic Scaling Flow of N = 2 Supersymmetric SU(2) Yang-Mills with Matter

Dolan, Brian P. (2005) Meromorphic Scaling Flow of N = 2 Supersymmetric SU(2) Yang-Mills with Matter. Nuclear Physics B, 737 (1-2). pp. 153-175. ISSN 05503213

Share Twitter Facebook Email

[img]
Preview
Text
DIAS-STP-05-07.pdf

Download (364kB) | Preview
Official URL: http://doi.org/10.1016/j.nuclphysb.2005.12.027

Abstract

β-functions are derived for the flow of N = 2 SUSY SU(2) Yang-Mills in 4-dimensions with massless matter multiplets in the fundamental representation of the gauge group. The β-functions represent the flow of the couplings as the VEV of the Higgs field is lowered and are modular forms of weight -2. They have the correct asymptotic behaviour at both the strong and weak coupling fixed points. Corrections to the massless β-functions when masses are turned on are discussed.

Item Type: Article
Uncontrolled Keywords: Duality, supersymmetry, Yang-Mills theory
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 16 Jul 2018 10:30
URI: http://dair.dias.ie/id/eprint/166

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year